Oh my God, you guys. I just coughed up a doxycycline pill ("the daisy cutter of antibiotics") and there was great throat-burning, and I chugged like four glasses of water, and it still hurt, and I'm probably going to die of throat cancer now, but okay. Well, if you read up on doxycycline, you'll discover that it's a time-release medication, and that you should not by any means break the capsule open and cause all the scary stuff to be absorbed at once. Well, coughing up a pill tends to do just that. I don't remember all the possible complications--somewhat fittingly, the only one I do remember is nausea. So a half an hour ago, after I managed to burn a hole in my throat, I started to feel very, very bad. Very bad. I thought, you chug four glasses of water, you're not gonna feel so good. Well... let's just say that the only thing worse than taking a ride on the Vomit Comet is cleaning up the fairgrounds afterwards. Thank God for Listerine and scrubbing bubbles, is all I have to say about that. So now I've got dueling stomach problems and a patch around my right eye where the capillaries are now broken--the last couple of years or so, this has happened every time I throw up--a snerfy nose, menstrual bloating, and my period itself. If I live through this, I'm gonna kill that cat.